# SDR UALA2011091605009

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SKIN CORRODED BS 1681, LBL 17 TO RBL 57.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & MATERIAL REMAINING WAS OUT OF LIMITS PER SRM.  FABRICATED A REPAIR DOUBLER AND FILLERS PER TIMCO REO G14002, RECV. D ON NON ROUTINE 24359.  THIS IS A CATEGORY A PERMANENT REPAIR.
